# SDR CALA2025040303462

- Difficulty date: March 29, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 88,398 hours, 17,825 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF L/P 4310473 - FA REPORTED SMELL OF SMOKE AFTER DEPARTURE FOR SHORT PERIOD AND AGAIN AT GEAR DOWN. CONDITIONAL INSPECTION AMM TASK  05-51-56-940-801-C1
